# SDR SWAA2023100506678

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 40,914 hours, 25,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY FAILED TEST AT LOCATION M1669<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK; POWER SUPPLY AT LOCATION M1669 OPS CHECK GOOD PER AMM 33-51-06
